Facebook Twitter Google Plus Linkedin Instagram Pinterest Tumblr

Fixed point theorems of $C$-class functions in $S_{b}$-metric space -by D. Dhamodharan, Yumnam Rohen and A H Ansari

Download  PDF  
  Download  XML 

Abstract: In this paper, we use $C$-class function in order to obtain some coupled fixed point theorems in the setting of $S_{b}$-metric space. Some results are also given in the form of corollaries. Examples are also given to verify our results.

Keywords: Coupled fixed point,$S_b$ metric space and $C$-class function.

DOI: https://doi.org/10.30697/rfpta-2018-018

______
How to cite this article: D. Dhamodharan, Yumnam Rohen and A H Ansari, Fixed point theorems of $C$-class functions in $S_{b}$-metric space , vol. 2018, Article ID 2018018, 20 pages, 2018. https://doi.org/10.30697/rfpta-2018-018.

______
Copyright © 2018 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.